# SDR DALA14006203276

- Difficulty date: January 27, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 34,992 hours, 16,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHT ROW 17 INOPERATIVE.  MAINTENANCE REPLACED BROKEN WIRING HARNESS AND FUNCTIONAL CHECKED NORMAL.
